Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Proceedings of the YSU, Physical and Mathematical Sciences:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Proceedings of the YSU, Physical and Mathematical Sciences, 2015, Issue 1, Pages 12–14 (Mi uzeru4)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematics

Inner automorphisms of non-commutative analogues of the additive group of rational numbers

A. E. Grigoryan

Russian-Armenian (Slavonic) State University, Yerevan

Abstract: It is proved that the inner automorphisms group of the group $A(m,n)$ are characteristic subgroup in $Aut(A(m,n))$ for all $m > 1$ and odd $n\geq 1003,$ where the groups $A(m,n)$ are known non-commutative analogues of the additive group of rational numbers.

Keywords: automorphisms group, inner automorphism, characteristic subgroup

Full text: PDF file (136 kB)
References: PDF file   HTML file
MSC: Primary 20F28; Secondary 20E36
Received: 06.02.2015
Revised: 06.02.2015
Accepted:20.02.2015
Language:

Citation: A. E. Grigoryan, “Inner automorphisms of non-commutative analogues of the additive group of rational numbers”, Proceedings of the YSU, Physical and Mathematical Sciences, 2015, no. 1, 12–14

Citation in format AMSBIB
\Bibitem{Gri15}
\by A.~E.~Grigoryan
\paper Inner automorphisms of non-commutative analogues of the additive group of rational numbers
\jour Proceedings of the YSU, Physical and Mathematical Sciences
\yr 2015
\issue 1
\pages 12--14
\mathnet{http://mi.mathnet.ru/uzeru4}


Linking options:
  • http://mi.mathnet.ru/eng/uzeru4
  • http://mi.mathnet.ru/eng/uzeru/y2015/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sh. A. Stepanyan, “On automorphisms of the relatively free groups satisfying the identity $[x^n, y] = 1$”, Uch. zapiski EGU, ser. Fizika i Matematika, 51:2 (2017), 196–198  mathnet
  • Proceedings of the Yerevan State University, series Physical and Mathematical Sciences
    Number of views:
    This page:89
    Full text:28
    References:67

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021